You can certainly try posting on another board. The first time I did, I was dissapointed with the initial lack of responses. My querry was about osteoarthritic issues.
I am about the same age and take quite a few meds. I know I tend to blame my meds for all my problems. It is nice to hear I am not the only one who does!
Your thoughts about the drugs being responsible for your joint problems mirror mine. Side effects such as these are often not listed. You can understand perfectly why. People would think twice about taking the drugs if they had full awareness of all side effects.
I have a couple of OA nodules, with more on the way. Sometimes they hurt, and sometimes they don't. Most of the time all is well. At times there's a sudden pain in one joint or another, seemingly for no reason. Then is goes away, as suddenly as it came. I had a long period of seriously inflamed big toes. The pain was excruciating. I didn't have the typically looking gout though. Just plenty or redness and a LOT of pain. This, combined with high levels of uric acid, made me believe it was some type of gout. As you say, Hctz can cause it. If gout is what the redness was, (if not a some type of an inflammation), then I got mine from using the Hctz.
Many medications cause our muscles, bones and joints to be sore. Some will cause muscle spasms. So far, that's the only new side effect I've noticed with Lasix. I get cramps in my feet that make me jump up and howl. That's how painful they are!
I would answer yes to our question. Yes, our drugs can cause us to have these arthritic pains. If I have some time tomorrow, I'll check my books for any correlation between arthritic symptoms and antihypertensives.